# SDR SIMA200604614

- Difficulty date: February 4, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Part time: 15,142 hours, 15,221 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV A PREVIOUS REPAIR ON THE LT OMEGA BEAM AT FRAME 20 WAS FOUND CORRODED.  REMOVED THE PREVIOUS REPAIR AND CLEANED THE AREA.  PREPARED A DOUBLER, FILLER, REPAIR PLATE AND 2 SHIMS.  REPAIR DONE IAW SRM.  (K)
